# SDR USAA2014102700011

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,182 hours, 24,522 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN GOT DOOR LT EMER EXIT ECAM.  FLIGHT ATTENDANT SAYS COVER CAME OFF.  EXAMINED OVERWING EXIT DOOR HANDLE & COVER MOUNT AREA, ALL CHECKED NORMAL.  REINSTALLED COVER, SYS NORMAL.
